Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Formulation of balance of forces in mixture theories


Authors: M. L. Oliver and W. O. Williams
Journal: Quart. Appl. Math. 33 (1975), 81-86
MSC: Primary 80.53; Secondary 73.53
DOI: https://doi.org/10.1090/qam/449210
MathSciNet review: 449210
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Marion L. Oliver, On balanced interactions in mixtures, Arch. Rational Mech. Anal. 49 (1972/73), 195–224. MR 0347299, https://doi.org/10.1007/BF00255666
  • [2] W. O. Williams, On the thermodynamics of mixtures, Arch. Rat. Mech. Anal., to appear.
  • [3] M. E. Gurtin, M. L. Oliver and W. O. Williams, On balance of forces for mixtures, Quart. Appl. Math. 30, 527-530 (1973)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.53, 73.53

Retrieve articles in all journals with MSC: 80.53, 73.53


Additional Information

DOI: https://doi.org/10.1090/qam/449210
Article copyright: © Copyright 1975 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website